# SDR ASAA2013121196840

- Difficulty date: December 11, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 13,689 hours, 4,159 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Indicator
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DRIVE LIGHT DOES NOT ILLUMINATE ON THE GROUND WITH ENGINE SHUTDOWN.  LIGHT TESTED OK.  ACFT GROUNDED.
